# SDR HEEA0012028

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 8503S20LW5V
- Condition: Sticks
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER STICKS AT 500 FEET THEN JUMPS 300 FEET.  DOES SAME AT 1500 FEET.
